# SDR USAA2011012790364

- Difficulty date: January 7, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON FRAME CLIP AT BS 360 BETWEEN S13L TO S14L.  REPLACED FRAME CLIP AT BS 360 BETWEEN S13L TO S14L IAW B737 SRM 51-40-02 & BOEING DRAWING 69-48204-501.
